MathSciNet Relay Station
MathSciNet bibliographic data
MR138443 (25 #1890) 82.62
Brown, Clifford C. On the passage to equilibrium of Gibbsian ensembles. Trans. Amer. Math. Soc. 97 1960 509–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement